Phone: +91 33 2318 4463
Pseudo-Hermitian random matrix theory
Version of Record online: 6 AUG 2012
Copyright © 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Fortschritte der Physik
Special Issue: Quantum Physics with non-Hermitian Operators: Theory and Experiment
Volume 61, Issue 2-3, pages 276–290, February 2013
How to Cite
Srivastava, S.C.L. and Jain, S.R. (2013), Pseudo-Hermitian random matrix theory. Fortschr. Phys., 61: 276–290. doi: 10.1002/prop.201200107
- Issue online: 1 FEB 2013
- Version of Record online: 6 AUG 2012
- Manuscript Accepted: 23 JUL 2012
- Manuscript Received: 27 JUN 2012
- Manuscript Revised: 27 JUN 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!